Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/5484
Título: A fractional perspective to financial indices
Autor: Machado, J. A. Tenreiro
Palavras-chave: Fractional calculus
Financial series
Econometrics
Yield
Arithmetic return
91G70
91G80
26A33
60G22
Data: 2014
Editora: Taylor & Francis
Relatório da Série N.º: Optimization A Journal of Mathematical Programming and Operations Research;Vol. 64, Issue 2
Resumo: The application of mathematical methods and computer algorithms in the analysis of economic and financial data series aims to give empirical descriptions of the hidden relations between many complex or unknown variables and systems. This strategy overcomes the requirement for building models based on a set of ‘fundamental laws’, which is the paradigm for studying phenomena usual in physics and engineering. In spite of this shortcut, the fact is that financial series demonstrate to be hard to tackle, involving complex memory effects and a apparently chaotic behaviour. Several measures for describing these objects were adopted by market agents, but, due to their simplicity, they are not capable to cope with the diversity and complexity embedded in the data. Therefore, it is important to propose new measures that, on one hand, are highly interpretable by standard personal but, on the other hand, are capable of capturing a significant part of the dynamical effects.
Peer review: yes
URI: http://hdl.handle.net/10400.22/5484
DOI: 10.1080/02331934.2013.877907
0233-1934
ISSN: 1029-4945
Versão do Editor: http://www.tandfonline.com/doi/abs/10.1080/02331934.2013.877907#.VMdq5dKsXTo
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART3_JTM_DEE_2014.pdf1,93 MBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.